# SDR DXTA2021112452470

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N112QS
- Aircraft serial: 9710
- Aircraft time: 5,520 hours, 2,444 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 21SN04433
- Part serial: R041930
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

L FUEL LO PRESS AMBER CAS: AFTER APPLYING TAKEOFF POWER L LOW FUEL PRESSURE AMBER  MESSAGE ILLUMINATED.  DISCONTINUED TAKEOFF AND RETURNED TO RAMP. // SIGNOFF// SWAPPED LH AND RH ENGINE FUEL LOW PRESSURE SWITCHES. FAULT FOLLOWED FROM LH ENGINE TO RH ENGINE. REINSTALLED ORIGINAL RH PRESSURE SWITCH ON RH ENGINE. LH ENGINE FUEL PRESSURE SWITCH ON ORDER WITH
NELJETS MAINT CONTROL IAW RR BR700-710A2·20 EMM 73-33-01-000-801 REMOVED LEFT ENGINE RJEL LOW PRESSURE SWITCH FOR L FUEL LO PRESS AMBER CAS MESSAGE, INSTALLED INSPECTED UNIT IAW RR BR700:.710A2-20 EMM 73-33-01·000-801·A02/400-801-A02. OPERATIONAL AND LEAK CHECKS GOOD P/N OFF 21SN04-433 5/N R041930 PIN ON 2:LSN04-433 S/N W045918
